Journal article icon

Journal article

RESTRICTION IN COOPERATIVE FUNCTION OF SINGLE HELPER T-CELLS

Publication status:
Published

Actions


Authors


More by this author
Institution:
University of Oxford
Division:
MSD
Department:
Pathology Dunn School
Role:
Author
Journal:
JOURNAL OF SUPRAMOLECULAR STRUCTURE
Pages:
202-202
Publication date:
1977-01-01
ISSN:
0091-7419
Source identifiers:
4230
Pubs id:
pubs:4230
UUID:
uuid:e5a1aa5e-e20b-4367-89c5-95f2e231c5a2
Local pid:
pubs:4230
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP